# SDR AALA202404133383

- Difficulty date: April 10, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 39,170 hours, 4,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY EXIT SIGN AT L2 DOOR INOP. MAINTENANCE REPLACED BATTERY PACK M33650 AT DOOR L2B PER AMM 33-51-06.
